Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Quantization on para-Hermitian symmetric spaces

Annotation

Quantization (symbol calculus) in the spirit of Berezin on para-Hermitian symmetric spaces is constructed.

Keywords

representations of Lie groups, Hermitian symmetric spaces, para-Hermitian symmetric spaces, symbol calculi

Full-text in one file

Download

UDC

517.98

Pages

1426-1442

Received

25.042009

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.